# SDR HALA2022090600257

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 41,508 hours, 6,532 cycles
- System (JASC): 7411 · Low Tension Coil
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - A/C FAULTING IGN EXC B. DUE TO HISTORY WITH C/B 2EH2 TRIPPING IN FLIGHT RPLACE ENG2 IGN UNIT 1 4000EH1 PER TSM 73-25-81-810-901-A. REMOVED AND REPLACED ENGINE 2 IGNITION UNIT 1 (4000EH1) PER AMM 74-11-34. IGNITION TEST GOOD. PN OFF/ON 430154, SN OFF J12430021, SN ON J12350109.
